Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Canonical forms of certain Volterra integral operators and a method of solving the commutator equations which involve them


Author: Stanley J. Osher
Journal: Bull. Amer. Math. Soc. 73 (1967), 423-427
DOI: https://doi.org/10.1090/S0002-9904-1967-11774-9
MathSciNet review: 0208427
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Dupras, Doctoral Thesis, New York University, New York, 1965.
  • 2. J. M. Freeman, Volterra operators similar to $J:f(x)\to \int \sb{0}{}\spxf(y)dy$, Trans. Amer. Math. Soc. 116 (1965), 181-192. MR 192367
  • 3. K. O. Friedrichs, Perturbations of continuous spectra, Comm. Pure Appl. Math. 1(1948), 361-406. MR 29100
  • 4. G. K. Kalisch, On similarity, reducing manifolds, and unitary equivalence of certain volterra operators, Ann. of Math. (2) 66 (1957), 481-494. MR 91443
  • 5. S. J. Osher, Necessary conditions for similarity of certain Volterra integral operators, Mem. Amer. Math. Soc. (to appear). MR 218935
  • 6. S. J. Osher, Sufficient conditions for similarity of certain Volterra integral operators, Mem. Amer. Math. Soc. (to appear). MR 218936
  • 7. G. K. Kalisch, On similarity invariants of certain Volterra operators in L, Pacific J. Math. 11 (1961), 247-252. MR 120508
  • 8. G. K. Kalisch, On isometric equivalence of certain Volterra operators, Proc. Amer. Math. Soc. 12 (1961), 93-98. MR 120507


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11774-9

American Mathematical Society